# SDR UIEA2019111195874

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,034 hours, 19,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PED FIRE CONTAINMENT BAG MISSING FROM LOCATION SUPERNUMERARY SEAT.( TRANSFERRED TO MDDR 120319 PER MEL 25-20-01, CAT 'E'.  NEW NEF ITEM.  LP 1105703: INSTALLED AIRCRAFT PED FIRE CONTAINMENT BAG IAW EO 6725A212. THIS CLEARS DMI #120319. PLACARD REMOVED.  )
